Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (2526 KB) | Metadata | Table of Contents | PRIMS summary
Volume 10, Issue 2, 1974, pp. 381–411
DOI: 10.2977/prims/1195192001

Published online: 1974-08-31

Kolmogorov's Extension Theorem for Infinite Measures

Yasuo Yamasaki[1]

(1) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Yamasaki Yasuo: Kolmogorov's Extension Theorem for Infinite Measures. Publ. Res. Inst. Math. Sci. 10 (1974), 381-411. doi: 10.2977/prims/1195192001